# SDR DL733020250

- Difficulty date: March 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737330
- Aircraft serial: 23833
- Aircraft time: 39,176 hours, 18,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN MEGAPHONE INOPERATIVE.  INSTALLED NEW BATTERIES,  MEGAPHONE STILL INOPERATIVE.  REPLACED MEGAPHONE.
